# SDR AALA20110701TUL07

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 65,520 hours, 34,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN LEADING EGDE OF RIGHT NUMBER 1 FLAP VANE.  FILLED AREA WITH TERECO PER EA MD80-57009042 AND ACCOMPLISHED HOT BOND REPAIR PER SRM 51-70-02.
